# SDR DALA14036530635

- Difficulty date: June 17, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 85,049 hours, 39,460 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 41DE EMERGENCY LIGHT INOPERATIVE.  REPLACED SEAT 41DEF EMERGENCY LIGHT HARNESS IAW AMM 33-51.
